# SDR P5CA9500021

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Te Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 46 INCH CRACK IN TRAILING EDGE FIBERGLASS PANEL LOCATED FWD OF PANEL 571 CT.  APPLIED FIBERGLASS REPAIR PER BOEING SRM 51-40-09 FIG 10.
